# SDR LR7A2009101900136

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,494 hours, 18,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Condition: Cracked
- Location: Ramp Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5301, FOUND RAMP DOOR INTERIOR BULKHEAD WEB CRACKED AT RS6, BL0.  REPAIRED BY FABRICATING AND REPLACING WEB IAW LOCKHEED SRM SMP583 CHAPTER 51-60 AND 51-70 AND DWG 362150-9,          NR 2038.
